# SDR WX0A2023091031833

- Difficulty date: September 9, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 56,429 hours, 39,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 862754
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES FIN # 10WL,11WL,12WL & 13WL REQUIRE REPLACEMENT PER TC 335100-10-1-001 / REMOVED & REPLACED EPSU BATTERIES REF AMM 31-51-38-000-002-A & 33-51-38-400-002-A OPS CHECK GOOD A/C OK FOR SERVICE AT THIS TIME."
